# SDR ZZDA2009169

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039491
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 20-24 INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER AND EMERGENCY LIGHT BATTERY PER AMM 33-51-03.  OPS CHECK GOOD.
